# SDR NACA2015051100001

- Difficulty date: May 1, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE BS 867, LBL 25 TO LBL 45 CORRODED ON LWR FLANGE OF FLOORBEAM.  CORROSION BEYOND LIMITS WAS NOTED ON THE LOWER FLANGE OF THE MAIN DECK FLOORBEAM AT BS 867 FROM LBL 25-LBL 45.  REPAIRED IAW SRM R108, 53-10-9, FIG 7, REF KFC MCO3218, W/O 1364373.
